# SDR IPXA2019072244747

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,757 hours, 18,310 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A FAINT ELECCTRICAL SMELL ( BURNING) SMELL DURING DESCENT. NO SMOKE NOTICED OR OTHER MALFUNCTIONS NOTED ODOR DISAPPEARED DURING APPROACHFOUND #1 DEU BLANKED OUT. R&R #1 DEU IAW MM 31 61 02 31 61 01.
